# SDR ASAA2014021106846

- Difficulty date: February 11, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 44,906 hours, 20,053 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 143A8122
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER JAMB WEB HAS CORROSION ALONG SCUFF PLACE, FWD TO AFT END.  ACFT GROUNDED.  REMOVED CORROSION ON AFT CARGO DOOR CUTOUT LOWER JAMB WEB AT FASTENER HOLES AT FWD TO AFT END IAW SRM 51-10-02.  ORIGINAL THICKENS OF THE WEB IS .045, REMAINING THICKNESS IS .043, REMOVED .002. FOUND TO BE IN LIMITS IAW SRM 53-30-15 ALODINED & PRIMED IAW SRM 51-20-01 & TOPCOAT IAW AMM 51-21-99 .
